# SDR REXA2013050700870

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N823AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8023
- Aircraft time: 18,646 hours, 16,169 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK DUE TO N2 VIBRATION AND IFSD.
